Skip to main content

Localization of the attractor of the differential equations for the solar wind-magnetosphere-ionosphere model

This is a preview of subscription content, access via your institution.

References

  1. W. Horton, R. S. Weigel, and J. C. Sprott, Phys. Plasmas 8(6), 2946–2952 (2001).

    Article  ADS  Google Scholar 

  2. E. Spencer, W. Horton, and I. Doxas, J. Adv. Space Res. 38(Iss. 8), 1657 (2006).

    Article  ADS  Google Scholar 

  3. G. A. Leonov, I. M. Burkin, and A. I. Shepeljavyi, Frequency Methods in Oscillation Theory (Kluwer, London, 1996).

    MATH  Google Scholar 

  4. G. A. Leonov, D. V. Ponomarenko, and V. B. Smirnova, Frequency-Domain Methods for Nonlinear Analysis. Theory and Applications (World Sci., Singapore, 1996).

    MATH  Book  Google Scholar 

  5. G. A. Leonov, Automat. and Remote Control 67(10), 1573–1609 (2006).

    MATH  Article  MathSciNet  Google Scholar 

  6. V. A. Yakubovich, G. A. Leonov, and A. Kh. Gelig, Stability of Stationary Sets in Control Systems with Discontinuous Nonlinearities (World Sci., Singapore, 2004).

    MATH  Google Scholar 

  7. L. Cesari, Asymptotic Behavior and Stability Problems in Ordinary Differential Equations (Springer, Berlin, 1959).

    MATH  Google Scholar 

  8. G. A. Leonov, Mathematical Problems of Control Theory. An Introduction (World Sci., Singapore, 2001).

    MATH  Book  Google Scholar 

  9. G. A. Leonov and N. V. Kuznetsov, J. Bifurcat. and Chaos 17(4), 1079–1107 (2007).

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to N. V. Kuznetsov.

Additional information

Original Russian Text © G.A. Leonov, N.V. Kuznetsov, S.M. Seledzhi, and K.E. Starkov, 2010, published in Doklady Akademii Nauk, 2010, Vol. 434, No. 3, pp. 342–343.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Leonov, G.A., Kuznetsov, N.V., Seledzhi, S.M. et al. Localization of the attractor of the differential equations for the solar wind-magnetosphere-ionosphere model. Dokl. Phys. 55, 471–473 (2010). https://doi.org/10.1134/S1028335810090120

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1028335810090120

Keywords

  • Solar Wind
  • Geomagnetic Storm
  • DOKLADY Physic
  • Negative Real Part
  • Ionosphere Model